# SDR SIMA20141228004

- Difficulty date: December 28, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 12,057 hours, 8,012 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

SLATS FAIL CAUTION MSG AS LEVER SELECTED TO 1 LT SLAT INDICATION 0 RT SLAT INDICATES AMBER DASHES.  LT AILERON TRIM USED HALF WAY DURING APPROACH.  PERFORMED SYS OPERATIONS CHECK & RIGGING IAW 27-81-0.  OPERATIONS CHECKED GOOD.  OK FOR SERVICE AT THIS STATION.
